# SDR IPXA2018080132252

- Difficulty date: July 7, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: ARB23631
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT O/B FWD PYLON LOWER SKIN IS CHAFED AT STA XDLE 330.2745. REMOVED, FABRICATED AND REPLACED L/E SKIN AT STA XLDE 330.2745 IAW DWG ARB2363 AND SRM 51-31-01 & 51-33-01. (MINOR)
